# SDR SIMA20220207001

- Difficulty date: February 7, 2022
- Submitted: March 6, 2022
- Operation: Air carrier
- Aircraft: N227NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000543
- Aircraft time: 14,660 hours, 9,699 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EA STIFFENERS CORRODE FWD AND AFT OF HOT WATER DRAIN HOSES AT FR86 - FR87 BETWEEN STGR 27R ? 28R (MARKED)(LEVEL 2 CORROSION)-C/A-REMOVED PAINT IN REPAIR AREA TO FOM IAW EMB 175 SRM 51-23-02. REMOVED 2 EA CORRODED STIFFENERS FWD AND AFT OF HOT WATER DRAIN HOSES AT FR86 - FR87 BETWEEN STGR 27R - 28R, PREPPED AND INSTALLED SERVICEABLE STIFFENERS IAW EMB 175 SRM 51-40-08, EMB 175 SRM 51-40-01, EMB 175 SRM 51-40-02, EMB 175 SRM 51-21-01, EMB 175 SRM 51-21-02
